MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM
Catalog Number A-6000-08LF
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).An appropriate device code could not be determined therefore device code 3191 was used.The device history record of the product a-6000-08lf batch number 74f1902185 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.An nc report was issued for the lot in question, but there are not related with the issue reported.The device history review shows that the product was assembled and inspected according to our specifications.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that an issue occurred with 2 separate patients; in both cases once installed the drain began to foam during activation.The junctions were checked, and everything seemed to be in order.Further information indicates that the foam was produced continuously in the area for blood collection.The foam was large enough to spread to neighboring compartments.Drains were installed for blood effusions.We used the solution that was provided with the pleur-evac unit.Foaming occurred when it was connected to the patient and on activation of the suction.We checked all the connections several times, but the foam continued to occur despite everything.We changed the units in both cases and the problem was resolved.There was no reported patient injury.

Brand Name
PE ADULT-PED DRY/ WET LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key9665845
Report Number3004365956-2020-00040
Device Sequence Number19618436
Product Code KDQ
UDI-Device Identifier44026704428791
UDI-Public44026704428791
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2022
Device Catalogue NumberA-6000-08LF
Device Lot Number74F1902185
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1